Volume 44, Number 1, January-February 2010
|Page(s)||167 - 188|
|Published online||16 December 2009|
Error estimates for the finite element approximation of a semilinear elliptic control problem with state constraints and finite dimensional control space
Department of Mathematics, EPN Quito, Ecuador.
2 Institut für Mathematik, TU Berlin, Germany. troeltz@math.TU-Berlin.DE
Revised: 16 July 2009
The finite element approximation of optimal control problems for semilinear elliptic partial differential equation is considered, where the control belongs to a finite-dimensional set and state constraints are given in finitely many points of the domain. Under the standard linear independency condition on the active gradients and a strong second-order sufficient optimality condition, optimal error estimates are derived for locally optimal controls.
Mathematics Subject Classification: 49J20 / 35B37
Key words: Finite element approximation / optimal control problem / finitely many pointwise state constraints
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.